# SDR USAA20090326SB044

- Difficulty date: March 26, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED A SECTION OF EMERGENCY LIGHTS IN THE AFT CABIN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE AFT LEFT BATTERY CHARGER.  ALL EMERGENCY LIGHTS OPERATE OK (REF: 33-51-51).
